# SDR IPXA2019103098432

- Difficulty date: October 8, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: ARC03074
- Condition: Corroded
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING T/E AT PANEL # 641FB, THE PANEL LANDING IS CORRODED.REMOVED, FABRICATED AND REPLACED LANGING/TEE IAW DWG. ARC0307 AND SRM 51-33-01. (MINOR)
